# SDR DALA2020122804304

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,584 hours, 15,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Resistor
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST EXIT LIGHT UNDER STAIRS AND FWD LT EXIT LIGHT ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE FOUND THE STEP DOWN RESISTORS ARE INOPERATIVE AND REPLACED ALL BULBS IN BOTH EXIT LIGHTS.  SYSTEM OPERATION IS NORMAL.
